Jun 22, 2012
Hi! am on meds for over 14 months now and i have of late my belly is gaining fat. Question is does exercise helps in eliminating or getting rid of the fat loss and further what else can i do to avoid this problem?
Your response will be highly appreciated.
| Response from Dr. Henry
Weight increase after starting effective HIV medication is common (often 5-10 pounds) and is seen with wide range of treatments. Initial weight gain has been termed a return to health since often having HIV infection untreated results in a hypermetabolic state with weight loss in many patients. Weight gain is major problem in general population in US and for much of the world. Diet and exercise can often help some. Some HIV regimens may compound the problem so a review of your medications with your HIV provider is recommended. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Do People Get AIDS From Blowjob From A Prostitute?
- Achy Balls After Blowjob Worried I Have HIV
- Blood In Urine After Getting Fingered Worried I Have HIV
- Bloody Nose After Kissing Stripper Worried I Have HIV
- Sore Testicles After Getting A Tattoo Worried I Have HIV
- Trouble Urinating After Insertive Anal Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.